# SDR LR7A2009042800058

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,822 hours, 26,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB3200, FOUND LT MAIN WHEEL WELL INTERCOSTAL BEAM TEE CAP WITH EXFOLIATION CORROSION AT FS 588, WL160, LBL63.  CORROSION REMOVED, TREATED AND FOUND TO BE WITHIN LIMITS IAW SMP583 CHAPTER 51-30.
